Haibo Chen

Professor

math_chb@csu.edu.cn

 

Research

Research Area:

Mathematics

Research Interests:

Calculus of variations, Nonlinear ordinary/partialdifferential equations, Biomathematics

 

 

Contact Information

School of Mathematics and Statistics

Central South University

Changsha, Hunan, 410083

P.R.China

math_chb@csu.edu.cn

+86 (731) 8866-0152

 

Education

Ph.D: 2002,  Applied Mathematics,Central South University, China

M.Sc: 1987,  Applied Mathematics,Hunan University. China

B.S:  1985,  Mathematics,Xiangtan University, China

 

Academic visitor: 2006, MathematicsInstitute, University of Oxford

Post Dr. 2003, Mathematics, WuhanUniversity, China

 

Teaching

Calculus, Linear Algebra, Probability andStatistics, Ordinary Differential Equations, Partial Differential

 

Publications

Selected Publications:




[1] Haibo Chen, Yirong Liu. Formulas of singular point quantities and the first10 saddle quantities for a class of cubic system. Acta Mathematicae ApplicataeSinica, 25(2),2002, 295 -302.

[2]Haibo Chen, Yirong Liu. Linear recursionformulas of quantities of singular point and applications, Applied Mathematicsand Computation148(1)2004, 163-172.

[3]Haibo Chen, Yirong Liu, Zeng Xianwu.Center conditions and bifurcation of limit cycles at degenerate singular pointsin a quintic polynomial differential system, Bulletin Des Sciences Mathematiques,129, 2005, 127-138.
[4]Haibo Chen, Yirong Liu, Xianwu Zeng. Algebraic Recursion Formulas forQuantities of Equator in a Planar Polynomial Differential System. ActaMathematica Sinica, 48(5), 2005, 963-972.

[5]Haibo Chen, Haihua Wang, Global attractivityof the difference equation. Applied Mathematics and Computation, 1812),20061431-1438.

[6] Haihua Wang, Haibo Chen. Boundary valueproblem for second-oder impulsive functional differential equations. AppliedMathematics and Computation, 191(2), 2007, 582-591.

[7] Haihua Wang, Haibo Chen. Positivesolutions of a nonlinear second-order n-point boundary value problem . AppliedMathematics and Computation. 186(2,) 2007, 1129-1136.

[8] Haibo Chen, Haihua Wang, Qi Zhang.Double positive solutions of boundary value problems for p-Laplacian impulsivefunctional dynamic equations on time scales. Computers and Mathematics withApplications. 53(10), 2007, 1473-1480.

[9] Haibo Chen. Positive solution fornonhomogeneous three-point boundary value problem of second order differentialequations. Mathematics and Computer Modelling, 45(2007), 844-852.  

[10]Yulin Zhao, Haibo Chen. Existence ofmultiple positive solutions for m-point boundary value problems in Banachspaces. Journal of Computational and Applied Mathematics, 215(1)(2008),79-90.

[11] Haibo Chen and Haihua Wang, Triplepositive solutions of boundary value problems for p-Laplacian impulsive dynamicequations on time scales, Mathematical and ComputerModelling,47(9-10)(2008),917-924.

[12]Haibo Chen, Peiluan Li. Three-pointBoundary value problems for second-order ordinary differential equations inBanach spaces, Computers and Mathematics withApplications,56(7),2008,1852-1860.

[13]Haibo Chen, Yirong Liu, Pei Yu. Centerand isochronous center at infinity in a class of planar differential systems.Dynamics of Continuous, Discrete and Impulsive Systems, Series B, 15(1), 2008,57-74.

[14]Haibo Chen, Peiluan Li. Exstence ofsolutions of three-point boundary value problems in Banach spaces, Mathematicaland Computer Modelling, 49(3-4), 2009, 780-788.

[15]Peiluan Li, Haibo Chen, Qi Zhang.Multiple positive solutions of n-point boundary value problems on the half-linein Banach spaces, Communications in Nonlinear Science and Numerical Simulation,14(7), 2009, 2909-2915.

[16] Yulin Zhao, Haibo Chen. Triplepositive solutions for nonlinear boundary value problems in Banach space,Computers & Mathematics with Applications, 58(9), 2009, 1780-1787.  

[17] Juntao Sun, Haibo Chen. Variationalmethod to the impulsive equation with Neumann boundary conditions, BoundaryValue Problems, 2009 (2009), Article ID 316812(11 October 2009), 17 pagesSCI

[18]Qinlong Wang, Yirong Liu, Haibo Chen.Hopf bifurcation for a class of three-dimensional nonlinear dynamicsystems.Bulletin des Sciences Mathématiques, 134(7),2010,786-798.

[19]Liu Yang,Haibo Chen.Existence andmultiplicity of solutions to even order ordinary differential equations viavariational methods. Nonlinear Analysis: Theory, Methods & Applications,72(7-8), 2010, 3422-3428.

[20]Juntao Sun, Haibo Chen, Juan J. Nieto,Mario Otero-Novoa. Multiplicity of solutions for perturbed second-orderHamiltonian systems with impulsive effects.Nonlinear Analysis: Theory, Methods& Applications, 72(12),2010, 4575-4586.
[21]Yulin Zhao, Haibo Chen. Existence of multiple positive solutions forsingular functional differential equation with sign-changing nonlinearity.Journal of Computational and Applied Mathematics,234(5), 2010,1543-1550.
[22]Juntao Sun, Haibo Chen, Liu Yang. Existence and multiplicity of solutionsfor an impulsive differential equation with two parameters via variationalmethod. Nonlinear Analysis: Theory, Methods & Applications, 73(2), 2010,440-449.

[23]Juntao Sun, Haibo Chen. Multiplicity ofsolutions for a class of impulsive differential equations with Dirichletboundary conditions via variant fountain theorems. Nonlinear Analysis: RealWorld Applications, 11(5), 2010,4062-4071.

[24]Liu Yang, Haibo Chen.Unique positivesolution for boundary value problem of fractional differential equations.Applied Mathematics Letters, 23(9), 2010, 1095-1098.

[25]Haibo Chen, Juntao Sun. An applicationof variational method to second-order impulsive differential equation on thehalf-line. Applied Mathematics and Computation, 217(5), 2010,1863-1869.
[26]Chaoxiong Du, Haibo Chen, Yirong Liu.Center problem and bifurcationbehavior for a class of quasi analytic systems.Applied Mathematics andComputation, 217(9), 2011,4665-4675.

[27]Zuowei Cai, Lihong Huang, HaiboChen.Positive periodic solution for a multispecies competition-predator systemwith Holling III functional response and time delays.Applied Mathematics andComputation, 217(10),2010,4866-4878.

[28]Juntao Sun, Haibo Chen, Juan J. Nieto.Homoclinic solutions for a class of subquadratic second-order Hamiltoniansystems. Journal of Mathematical Analysis and Applications, 3731, 2011, 20-29.

[29]Juntao Sun, Haibo Chen, LiuYang.Positive solutions of asymptotically linear SchrodingerPoisson systems with radialpotential vanishing at infinity. Nonlinear Analysis: Theory, Methods &Applications,74(2), 2011,413-423.

[30]Juntao Sun, Haibo Chen, Juan J.Nieto.Homoclinic orbits for a class of first-order nonperiodic asymptoticallyquadratic Hamiltonian systems with spectrum point zero.Journal of MathematicalAnalysis and Applications,378(1),2011,117-127.

[31]Zhisu Liu, Haibo Chen. Variationalmethods to the second-order impulsive differential equation with Dirichlet boundaryvalue problem, Computers and Mathematics with Applications, 61,2011, 1687-1699

[32]Jianxin Cao, Haibo Chen. Some resultson impulsive boundary value problem for fractional differential inclusions.Electronic Journal of Qualitative Theory of Differential Equations, 11, 2010,1-24.

[33]Liu Yang, Haibo Chen, XiaoxiaYang.Multiplicity of solutions for fourth-order equation generated by boundarycondition.Applied Mathematics Letters, 24(9), 2011, 1599-1603.

[34]Liu Yang, Haibo Chen, JuntaoSun.Infinitely many homoclinic solutions for some second order Hamiltoniansystems.Nonlinear Analysis: Theory, Methods & Applications, 74(17)2011,6459-6468.  

[35]Jianxin Cao, Haibo Chen.Impulsivefractional differential equations with nonlinear boundary conditions. Mathematicaland Computer Modelling, 55( 3), 2012, 303-311.

[36]Juntao Sun, Haibo Chen, Juan J.Nieto.On ground state solutions for some non-autonomous SchrodingerPoisson systems.Journal ofDifferential Equations,252(5), 2012, 3365-3380.

[37]Juntao Sun, Haibo Chen, Jifeng Chu. Onperiodic Hamiltonian elliptic systems with spectrum point zero. MathematischeNachrichten,285(17-18), 2012, 2233 2251.
[38]Yulin Zhao, Haibo Chen, Li Huang. Existence of positive solutions fornonlinear fractional functional differential equation. Computers &Mathematics with Applications, 64(10),2012, 3456-3467.

[39]Yueding Yuan, Haibo Chen, Chaoxiong Du,Yuejin Yuan.The limit cycles of a general Kolmogorov system.Journal ofMathematical Analysis and Applications,392(2),2012,225-237.

[40]Xiaoxia Yang, Haibo Chen.Existence ofperiodic solutions for sublinear second order dynamical system with (q,p)-Laplacian. Mathematica Slovaca (63)4(2013),799-816

[41]Liping Xu, Haibo Chen.Multiplicity ofsmall negative-energy solutions for a class
of nonlinear Schrodinger
Poisson systems. Applied Mathematics and Computation,243, 2014,817-824.

[42]Hongliang Liu, Haibo Chen, XiaoxiaYang. Multiple solutions for superlinear Schrodinger-Poisson systems withsign-changing potential and nonlinearity. Computers and Mathematics withApplications, 2014: 68(12),1982-1990.
[43]Xiaoxia Yang,Haibo Chen.Existence of periodic solutions for a dampedvibration problem with (q, p) - Laplacian. Bulletin of the Belgian MathematicalSociety Simon Stevin, 21(1),2014,51-66

[44]Yusen Wu, Peiluan Li, Haibo Chen.Calculation of singular point quantities at infinity for a type of polynomialdifferential systems. Mathematics and Computers in Simulation, 2015:109,153-173

[45]Yulin Zhao, Haibo Chen, BinQin.Multiple solutions for a coupled system of nonlinear fractionaldifferential equations via variational methods.Applied Mathematics andComputation, 257, 15 April 2015, 417-427.

[46]Hongliang Liu, Haibo Chen. Least energynodal solution for a quasilinear biharmonic equation with critical exponent inRN. Applied Mathematics Letter, 48201585-90.

[47]Liping Xu, Haibo Chen. Nontrivialsolutions for Kirchhoff-type problems with a parameter. Journal of MathematicalAnalysis and Applications, 433:1, 2016,455-472.

 

 

 

 

 

 






关闭